Alert archive / South Carolina / Flash Flood Warnings in 2016
Flash Flood Warning 2, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at May 29, 2016, 7:32 AM EDT for Beaufort County, Jasper County, South Carolina. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 7:32 AM EDT (11:32 UTC)
- Expired
- May 29, 2016, 10:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 12 km from the middle of the area, began a volume at 11:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:45 AM EDT | FLASH FLOOD | 3 Nnw Ridgeland, SC | REPORT THAT WASHBOARD LANE IS UNDERWATER AND IMPASSIBLE. NO STURCTURES INUNDATED AT THIS TIME |
| May 29, 8:00 AM EDT | FLASH FLOOD | 1 Ene Ridgeland, SC | REPORT RECEIVED OF ABOUT A FOOT OF WATER IN A RESIDENCE ON CAPTAIN BILL ROAD |
| May 29, 8:30 AM EDT | FLASH FLOOD | 2 Wnw Ridgeland, SC | SOUTH CAROLINA HIGHWAY PATROL REPORTED A PORTION OF GREAT SWAMP ROAD WASHED OUT BETWEEN MALPHRUS ROAD AND LYNCHS FORD ROAD. |
| May 29, 9:00 AM EDT | FLASH FLOOD | 1 Nne Ridgeland, SC | WARNING POINT REPORTS THAT INTERSTATE 95 SOUTHBOUND IS CLOSED BETWEEN EXITS 24 AND 18 DUE TO FLOODING |
| May 29, 9:00 AM EDT | FLASH FLOOD | 4 Sse Coosawhatchie, SC | WARNING POINT REPORTS THAT MULTIPLE SECTIONS OF HWY 462 ARE CLOSED BETWEEN INTERSTATE 95 AND BEES CREEK RD |
| May 29, 9:00 AM EDT | FLASH FLOOD | 4 Sse Coosawhatchie, SC | WARNING POINT REPORTS THAT MULTIPLE SECTIONS OF HWY 462 ARE CLOSED BETWEEN INTERSTATE 95 AND OLD HOUSE RD |
| May 29, 9:00 AM EDT | FLASH FLOOD | Ridgeland, SC | WARNING POINT REPORTS NUMEROUS SECONDARY ROADS FLOODED OR CLOSED AROUND RIDGELAND INCLUDING PORTIONS OF CALF PEN BAY RD...CAPTAIN BILL RD...AND FRONTAGE RD |
| May 29, 10:00 AM EDT | FLASH FLOOD | 2 Wnw Ridgeland, SC | A JASPER COUNTY EMERGENCY MANAGER REPORTED A PARTIAL ROAD COLLAPSE DUE TO WATER NEAR GREAT SWAMP BAPTIST CHURCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 11.5 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
846
WGUS52 KCHS 291132
FFWCHS
SCC013-053-291430-
/O.NEW.KCHS.FF.W.0002.160529T1132Z-160529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
732 AM EDT SUN MAY 29 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR PORTIONS OF...
BEAUFORT COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
JASPER COUNTY IN SOUTHEASTERN SOUTH CAROLINA...
* UNTIL 1030 AM EDT
* AT 728 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
ROADS FLOODED AND WATER ENTERING AT LEAST ONE HOME . AS MUCH AS 8
TO 10 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING IS EXPECTED TO
CONTINUE THROUGH MID-MORNING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEAUFORT...PORT ROYAL...RIDGELAND...CLARENDON...JASPER...GRAHAMVILLE...
SWITZERLAND AND LEMON ISLAND.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER
AMOUNTS ARE POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...FARMLAND...AND OTHER LOW LYING
SPOTS.
REPORT FLOODING DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE
AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3271 8101 3266 8095 3265 8096 3264 8093
3262 8092 3263 8087 3236 8068 3227 8094
3244 8104 3259 8120
$$
CB2 follow-up statements
156
WGUS72 KCHS 291332
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
932 AM EDT SUN MAY 29 2016
SCC013-291335-
/O.CAN.KCHS.FF.W.0002.000000T0000Z-160529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAUFORT SC-
932 AM EDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING FOR BEAUFORT COUNTY IS CANCELLED...
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO
HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 3263 8087 3247 8084 3237 8091 3232 8097
3244 8104 3251 8111
$$
SCC053-291430-
/O.CON.KCHS.FF.W.0002.000000T0000Z-160529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER SC-
932 AM EDT SUN MAY 29 2016
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM EDT FOR
PORTIONS OF JASPER COUNTY...
AT 925 AM EDT...EMERGENCY MANAGEMENT REPORTED ONGOING FLASH FLOODING
ACROSS THE COUNTY ESPECIALLY IN AND AROUND RIDGELAND. JASPER COUNTY
DISPATCH RECENTLY REPORTED THAT INTERSTATE 95 IS CLOSED TO TRAFFIC
BETWEEN MILE MARKERS 18 AND 24...MAINLY IMPACTING THE SOUTHBOUND
LANE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RIDGELAND...JASPER...COOSAWHATCHIE...GRAHAMVILLE...OLD HOUSE AND
SWITZERLAND.
RAINFALL AMOUNTS OVER THE LAST 24 HOURS HAVE RANGED FROM 4 TO 6
INCHES ACROSS MUCH OF THE COUNTY...WITH ISOLATED HIGHER AMOUNTS OF 8
INCHES OR MORE. THE HIGHEST REPORTED AMOUNT SO FAR HAS BEEN FROM A
COCORAHS OBSERVER LOCATED 5.8 MILES EAST-SOUTHEAST OF RIDGELAND WITH
8.20 INCHES OF RAIN ENDING AT 6 AM. AN AREA OF LIGHT TO OCCASIONALLY
MODERATE RAIN IS CURRENTLY MOVING SOUTHWARD ACROSS THE WARNED
AREA...THOUGH ADDITIONAL RAINFALL AMOUNTS WILL BE LIGHT AND LESS
THAN HALF OF AN INCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
REPORT FLOODING DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE
AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO NWS.CHARLESTONSC@NOAA.GOV.
&&
LAT...LON 3263 8087 3247 8084 3237 8091 3232 8097
3244 8104 3251 8111
$$819
WGUS72 KCHS 291431
FFSCHS
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 AM EDT SUN MAY 29 2016
SCC053-291438-
/O.EXP.KCHS.FF.W.0002.000000T0000Z-160529T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER SC-
1031 AM EDT SUN MAY 29 2016
...THE FLASH FLOOD WARNING FOR JASPER COUNTY WILL EXPIRE AT 1030 AM
EDT...
THE HEAVY RAIN HAS ENDED. ANY REMAINING FLOOD WATERS WILL BE SLOW TO
RECEDE...BUT CONDITIONS WILL CONTINUE TO IMPROVE THROUGH MIDDAY.
MOTORISTS SHOULD CONTINUE TO OBEY ANY ROAD CLOSURE SIGNS AND
BARRICADES PLACED BY LAW ENFORCEMENT OFFICIALS.
LAT...LON 3263 8087 3247 8084 3237 8091 3232 8097
3244 8104 3251 8111
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at May 29, 7:22 AM EDT, 10 minutes earlier.
Area forecast discussion, May 29, 7:22 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
722 AM EDT SUN MAY 29 2016
.SYNOPSIS...
Tropical Storm Bonnie will track towards the South Carolina coast
today, then slowly move northeast through mid-week while weakening.
A cold front will then approach the region late week.
&&
.NEAR TERM /THROUGH TONIGHT/...
TS Bonnie had shifted to more of a north northwest track
overnight; hesitant to come off the Gulf Stream. Our main concern
today continues to evolve around the risk for locally heavy rains
and potential flooding. Model consensus indicates that the pinned
region of deformation and upper forcing enhanced by a secondary
jet streak and broad low level convergence will continue to focus
the best potential over Southeast South Carolina west of a line
from Lake Moultrie to Charleston give the latest track of Bonnie
pans out. Localized flash flooding is possible today with this
main band of rains. While widespread flash flooding is unlikely
there could be a few pockets of rainfall exceeding 3 inches during
the 12Z to 21Z time frame. We have refrained from issuing a flash
flood watch today since models indicate that the most intense rain
should have occurred overnight and additional areas are likely to
redevelop across the i-95 corridor to the north of where the
overnight heavy rains fell in Jasper and Beaufort Counties.
Wind concerns have been diminished by the weakening of TS Bonnie
overnight along with ongoing trends. A TS warning remains in effect
North of Edisto Beach this morning but there is a chance that gusts
will struggle to reach tropical storm force from Charleston
northward as Bonnie nears the upper South Carolina Coast if new deep
convection fails to fire today. Mesoscale complexities do remain
numerous and since the GFS continues to indicate good deep layered
instability developing later today across the Tri-County area and
this may result in some deeper convection and stronger wind gusts.
Clouds and rains will hold temps down in the upper 70s many areas
to the north of i-16. Savannah is right on the cusp between dry and
wet as well as cooler versus warmer thus a tricky spot to forecast
for today. Warmer readings are likely close to the Altamaha River
where mid 80s are likely.
Tonight the tropical low should be moving slowly but gradually away
from the Charleston area while skies continue to clear out over
Southeast Georgia. Shower chances over South Carolina will gradually
diminish after midnight with convergence and upper forcing on the
wane.
&&
.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Monday: Tropical Storm Bonnie will have likely weakened to a remnant
low (per latest National Hurricane Center forecast) and will be
located somewhere in the vicinity of the northern Charleston county
coast at the start of the period. The low will be very slow to exit
the area, making northeast progress only to the upper South Carolina
coast by Monday evening. Main threats associated with this system
should largely be over, but some decent rain could linger across the
far northern zones during the day. Precipitation chances will then
decrease Monday night as deepest moisture shifts out of the area.
Tuesday into Wednesday: Weather pattern will be in transition as
remnants of TS Bonnie continue to slowly lift northeast along the
coast, and maybe even mill around off the NC coast for a period of
time. Models have trended drier both days, so have decreased PoPs to
now feature mainly slight chance, with a pocket of chances across
the northern zones on Tuesday. Temperatures will be a couple degrees
above normal as heights aloft build through mid-week.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Weak surface pressure pattern will be in place Thursday into Friday
before a cold front approaches from the west over the weekend, and
potentially stalls near or over the area. Rain chances peak each day
in the afternoon with a relative minimum at night, with the better
chances occurring Saturday & Sunday. Upper ridge over the area will
boost temperatures a couple degrees above normal.
&&
.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
KCHS: Periods of rain, heavy at times, rotating onshore through
the valid time period. MVFR to IFR cigs will continue to
fluctuate as rain intensities deviate and rain bands set up. Deep
moisture remains available and low cigs will probably persist.
Surface winds will probably gust to 20-25 kt at times through the
afternoon hours.
KSAV: the sw shield of rain continued to flirt with the terminal
and it could hang on for quite a while into the afternoon hours.
MVFR to IFR cigs are likely as surface winds slowly back to nw. By
later today, rain chances should begin to diminish with mvfr cigs
probably lingering into early evening.
EXTENDED AVIATION OUTLOOK...Aviation conditions expected to improve
late Monday as remnants of TS Bonnie slowly lift northeast away from
the area. Mainly VFR thereafter. Low-end chances for stratus each
night towards daybreak.
&&
.MARINE...
TS Bonnie was pulling away from the offshore Georgia Waters this
morning and TS warnings have been dropped in AMZ374. Small craft
advisories will be in effect for the Georgia waters this morning.
TS force winds are expected off the Charleston County with
hazardous conditions anticipated until the Bonnie exits tonight.
Seas will be subsiding to the south of the Savannah River as
directions have come around to offshore and this should assist the
decreasing trends.
Monday through Friday: Marine conditions expected to improve Monday
as remnants of the tropical system slowly lift northeast through mid
week. Thereafter, weak pressure pattern will be in place before a
cold front approaches from the west late week. After the lingering
effects of the tropical system end, winds/seas should be relatively
quiet with no headlines expected. Winds on average 10 knots or less
with seas 2-3 feet.
Rip Currents: A high risk of rip currents is expected at all
beaches into early next week.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS through this evening for GAZ117-119-
139-141.
SC...Tropical Storm Warning for SCZ045-050-052.
HIGH RISK FOR RIP CURRENTS through this evening for SCZ048>051.
MARINE...Tropical Storm Warning for AMZ330-350-352.
Small Craft Advisory until 11 AM EDT this morning for AMZ354.
Small Craft Advisory until 2 PM EDT this afternoon for AMZ374.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...ECT
LONG TERM...ECT
AVIATION...ECT
MARINE...ECTHazardous weather outlook, May 29, 6:01 AM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 601 AM EDT SUN MAY 29 2016 GAZ087-088-100-101-SCZ040-042>044-047-301015- JENKINS-SCREVEN-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND JASPER- 601 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL...TROPICAL STORM BONNIE WILL IMPACT SOUTHEAST SOUTH CAROLINA TODAY. PERIODS OF HEAVY RAINFALL COULD PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048-049-051-301015- BEAUFORT-COASTAL COLLETON-COASTAL JASPER- 601 AM EDT SUN MAY 29 2016 ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HEAVY RAINFALL...TROPICAL STORM BONNIE WILL IMPACT SOUTHEAST SOUTH CAROLINA ON SUNDAY. PERIODS OF HEAVY RAINFALL COULD PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ045-052-301015- INLAND BERKELEY-TIDAL BERKELEY- 601 AM EDT SUN MAY 29 2016 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ050-301015- CHARLESTON- 601 AM EDT SUN MAY 29 2016 ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ354-374-GAZ099-114>116-118-137-138-140-301015- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-CANDLER-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH- 601 AM EDT SUN MAY 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-301015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 601 AM EDT SUN MAY 29 2016 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-301015- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 601 AM EDT SUN MAY 29 2016 ...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, May 29, 5:49 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 AM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 2 ENE SWITZERLAND 32.44N 80.98W
05/29/2016 JASPER SC 911 CALL CENTER
JASPER COUNTY 911 CALL CENTER REPORTS WATER IS ENTERING
A RESIDENCE ON BRANDON COVE ROAD
&&
EVENT NUMBER CHS1600243
CBLocal storm report, May 29, 5:57 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
557 AM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD RIDGELAND 32.48N 80.98W
05/29/2016 JASPER SC 911 CALL CENTER
JASPER COUNTY WARNING POINT REPORTS MAIN ROAD FLOODED
DOWNTOWN RIDGELAND. DOT IN ROUTE TO ASSESS ROAD CLOSURE
&&
EVENT NUMBER CHS1600244
CBLocal storm report, May 29, 6:34 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
634 AM EDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM FLASH FLOOD 1 NNE RIDGELAND 32.50N 80.97W
05/29/2016 JASPER SC 911 CALL CENTER
JASPER COUNTY WARNING POINT REPORTS HWY 17 CLOSED NEAR
THE SHERIFFS OFFICE AND I-95 EXIT 22. THEY REPORT 18 TO
24 INCHES OF WATER ON THE ROADWAYS AND MULTIPLE CARS
STALLED IN THE WATER
&&
EVENT NUMBER CHS1600245
CBThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 2:46 AM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 59 min |
| May 29, 3:57 AM EDT | Areal Flood Advisory | CHS | Beaufort, Hampton, Jasper | 93 min |
| May 29, 5:35 AM EDT | Flash Flood Warning | CHS | Beaufort, Jasper | 115 min |
| May 29, 8:54 AM EDT | Flash Flood Warning | CHS | Berkeley, Charleston, Dorchester | 3 hr |
| May 29, 10:13 AM EDT | River Flood Warning | CHS | Berkeley, Georgetown, Williamsburg | 48 hr |
| May 29, 10:52 AM EDT | Areal Flood Advisory | CHS | Colleton, Dorchester | 113 min |
| May 29, 12:13 PM EDT | Areal Flood Advisory | CHS | Colleton | 2 hr |
| May 29, 1:09 PM EDT | Areal Flood Advisory | CHS | Beaufort, Hampton, Jasper | 111 min |
| May 29, 2:25 PM EDT | Flash Flood Warning | CHS | Allendale, Hampton, Jasper | 3 hr |
| May 29, 3:23 PM EDT | Areal Flood Advisory | CHS | Hampton, Jasper | 112 min |
| May 29, 5:57 PM EDT | Areal Flood Advisory | CHS | Allendale, Hampton | 93 min |
| May 29, 7:24 PM EDT | Areal Flood Advisory | CHS | Allendale, Colleton, Hampton | 66 min |
Nearby
Flash Flood Warnings in South Carolina, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.